ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Anikin V. M., Arkadakskij S. S., Remizov A. S. Analytical solution of spectral problem for the perron – frobenius operator of piece-wise linear chaotic maps. Izvestiya VUZ. Applied Nonlinear Dynamics, 2006, vol. 14, iss. 2, pp. 16-34. DOI: 10.18500/0869-6632-2006-14-2-16-34

Full text:
(downloads: 53)
Language: 
Russian
Heading: 
DOI: 
10.18500/0869-6632-2006-14-2-16-34

Analytical solution of spectral problem for the perron – frobenius operator of piece-wise linear chaotic maps

Autors: 
Anikin Valerij Mihajlovich, Saratov State University
Arkadakskij Sergej Sergeevich, Saratov State University
Remizov Aleksandr Sergeevich, Saratov State University
Abstract: 

Spectral properties of the linear non-self-adjoint Perron – Frobenius operator of piece-wise linear chaotic maps having regular structure are investigated. Eigenfunctions of the operator are found in the form of Bernoulli and Euler polynomials. Corresponding eigenvalues are presented by negative powers of number of map brunches. The solution is obtained in general form by means of generating functions for eigenfunctions of the operator. Expressions for eigenfunctions and eigenvalues are di?erent for original and inverse maps having even and odd number of branches. Results allow us to ?nd analogous solution of the spectral problem for conjugate maps and to calculate analytically decay of correlations for such chaotic dynamical systems.

Key words: 
Reference: 

1. Лихтенберг А., Либерман М. Регулярная и стохастическая динамика. М.: Мир, 1984. 528 с. 2. Шустер Г. Детерминированный хаос. Введение. М.: Мир, 1988. 240 с. 3. Неймарк Ю.И., Ланда П.С. Стохастические и хаотические колебания. М.: Наука, 1987. 424 с. 4. Малинецкий Г.Г. Хаос. Структуры. Вычислительный эксперимент: Введение в нелинейную динамику. М.: Эдиториал УРСС, 2000. 356 с. 5. Кузнецов С.П. Динамический хаос. Курс лекций. М.: Физматлит, 2001. 296 с. 6. Пригожин И.Р., Стенгерс И. Время, хаос, квант. К решению парадокса времени. М.: Прогресс, 1994. 272 с. 7. Короновский А.А., Трубецков Д.И. Нелинейная динамика в действии. Саратов: ГосУНЦ Колледж, 2002. 324 с. 8. Лифшиц Е.М., Халатников И.М., Синай Я.Г., Ханин К.М, Щур Л.Н. О стохастических свойствах релятивистских космологических моделей вблизи особой точки // Письма в ЖЭТФ. 1983. Т. 38. С. 79. 9. Голубенцев А.Ф. , Аникин В.М. О хаотической модели ранней эволюции Вселенной // Радиотехника. 2005. No 4. С. 50. 10. Годунов С.К., Антонов А.Г., Кирилюк О.П., Костин В.И. Гарантированная точность решения систем линейных уравнений в евклидовых пространствах. Новосибирск: Наука, Сибирское отделение, 1988. 456 с. 11. Бабенко К.И. Основы численного анализа. М.: Наука, 1986. Гл. 9. 12. Голубенцев А.Ф. , Аникин В.М. Инвариантные функциональные подпространства линейных эволюционных операторов хаотических отображений// Изв. вузов. Прикладная нелинейная динамика. 2005. Т. 13, No 1-2. С. 3. 13. Antoniou I., Tasaki S. Generalized spectral decomposition of mixing dynamical systems // Int. J. Quantum Chemistry. 1993. Vol. 46. P. 425. 14. Голубенцев А.Ф., Аникин В.М., Аркадакский С.С. О некоторых свойствах оператора Фробениуса – Перрона для сдвигов Бернулли // Изв. вузов. Прикладная нелинейная динамика. 2000. Т. 8. No 2. С. 67. 15. Goloubentsev A.F., Anikin V.M., and Arkadaksky S.S. On the convergence of nonstationary solutions of the Frobenius – Perron equations to the invariant density // Proceedings of 2nd International Conference «Control of Oscillation and Chaos». 2000 / Edited by F.L. Chernousko and A.L. Fradkov. S.-Petersburg. Vol. 1. P. 142. 16. Dorfle M.  ? Spectrum and eigenfunctions for the Frobenius – Perron operator of thetent map // J. Stat. Phys. 1985. Vol. 40. No1/2. P. 93. 17. Голубенцев А.Ф., Аникин В.М., Аркадакский С.С. Сопряженные хаотические отображения: построение, траекторные, вероятностные и спектральные характеристики // Проблемы современной физики. К 90-летию Саратовского государственного университета и 40-летию сотрудничества ОИЯИ – СГУ / Под ред. А.Н.Сисакяна и Д.И. Трубецкова. Дубна: ОИЯИ, 2000. С. 172. 18. Голубенцев А.Ф., Аникин В.М., Барулина Ю.А. К решению спектральной задачи для эволюционного оператора методом производящих функций // Моделирование: Сб. науч. статей / Под ред. проф. Б.Е. Железовского. Саратов: Исток-С, 2002. С. 24. 19. Малинецкий Г.Г., Потапов А.Б. Современные проблемы нелинейной динамики. М.: Эдиториал УРСС, 2000. 336 с. 20. Бланк Л.М. Устойчивость и локализация в хаотической динамике. М.:МЦНМО, 2001. 352 с. 21. Lasota A., Mackey M.C. Probabilistic properties of deterministic systems. Cambridge: Cambridge University Press, 1985. Ch.4. 22. Iosifescu M., Kraaikamp C. Metrical Theory of Continued Fractions. Kluwer Boston, Inc. 2002. Chps. 1, 2. 23. Справочник по специальным функциям с формулами, графиками и математическими таблицами / Ред. М. Абрамовиц и И. Стиган. Пер. с англ. М.: Наука, 1979.

Short text (in English):
(downloads: 42)